# SDR ABXA010753

- Difficulty date: February 17, 2002
- Submitted: February 28, 2002
- Operation: Air carrier
- Aircraft: N767AX
- Make and model: Boeing 767-200
- Aircraft serial: 22785
- Aircraft time: 39,558 hours, 32,807 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Fitting
- Part number: 113T13218
- Condition: Defective
- Location: T/E Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT OUTBOARD FLAP, OUTBOARD 3-10 LINK, AFT FITTING, WOULD NOT TAKE GREASE WHILE PERFORMING AD 2002-01-15.  REMOVED AND REPLACED FITTING IAW B767 MM 27-51-274.
